MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF2816C145E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 12/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: etlw1616c124e, serial/lot #: (b)(4), ubd: 24-sep-2022, udi#: (b)(4); product id: etlw1610c124e, serial/lot #: (b)(4), ubd: 10-jun-2023, udi#: (b)(4) ; product id: etlw1610c146e, serial/lot #: (b)(4), ubd: 01-dec-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted during the endovascular treatment of a ruptured abdominal aortic aneurysm measuring 95mm.Pre-op it was noted the patients left internal iliac was occluded.The right common iliac had a 35mm aneurysm and the right internal was occluded at the time of the index procedure.Post the index procedure the patient was discharged to a rehabilitation center.It was reported 2 weeks post the procedure, the patient presented emergently from the rehab facility with severe leg pain.A ct scan showed complete occlusion of the aorta from the renal arteries down to the feet.The patient was taken back to the operating room and an ax-fem bypass was preformed.Bi lateral leg thrombectomies were preformed to remove clot from the legs.The patient was reported to be in a stable condition with pulses in both legs post the procedure.As per the physician the cause of the event could not be determined.No additional clinical sequalae was provided and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13173961
Report Number9612164-2022-00059
Device Sequence Number4562291
Product Code MIH
UDI-Device Identifier00613994991324
UDI-Public00613994991324
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Model NumberETBF2816C145E
Device Catalogue NumberETBF2816C145E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/06/2022
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexMale